# SDR HAIHEEA9770

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81671
- Make and model: Bell 206L-3
- Aircraft serial: 51301
- System (JASC): 6710 · Main Rotor Control
- Part: Elbow
- Part number: 206001343001
- Condition: Corroded
- Location: Cyclic
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELBOW CORRODED BEYOND LIMITS. REPLACED WITH SERVICEABLE ELBOW ASSY.
